# SDR C2XA06BT057

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 5,246 hours, 2,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK EMERGENCY EXIT SIGNS DO NOT TEST PROPERLY.  WILL NOT STAY ILLUMINATED FOR MORE THAN 5 SECONDS.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT CHARGER AND BATTERY.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT CHARGER AND BATTERY IAW EMB145XR AMM 33-50-04.  OPS CHECK GOOD.
